# SDR VNAA2011040500001

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 17,177 hours, 17,721 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 2593535
- Condition: Damaged
- Location: Fuselage
- Part time: 699 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON RT SIDE OF THE NOSE AREA.  MAINTENANCE INSPECTED AND REPAIRED DAMAGE.  THE RADOME WAS ALSO REMOVED AND REPLACED.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
